# SDR 2021FA0000117

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: General aviation
- Aircraft: N539QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0082
- Aircraft time: 3,188 hours, 2,156 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 74310171
- Condition: Delaminated
- Location: Vertical Stab Le
- Part time: 3,188 hours, 2,156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL LEADING EDGE DELAMINATED REF ENGINEERING LETTER DQ29702M1REVA
